Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 85, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 10, 2017, 7:39 PM CDT for McCurtain County, Oklahoma; Red River County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2017, 7:39 PM CDT (00:39 UTC)
- Expired
- Apr 10, 2017, 8:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties McCurtain County, OK, Red River County, TX
The radar
The Western Arkansas radar (KSRX), 167 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 8:05 PM CDT | HAIL 0.75 | 1 S Valliant, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 741 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.2
The text
As transmitted.
239
WUUS54 KSHV 110039
SVRSHV
OKC089-TXC387-110145-
/O.NEW.KSHV.SV.W.0085.170411T0039Z-170411T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
739 PM CDT MON APR 10 2017
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Central McCurtain County in southeastern Oklahoma...
Northern Red River County in northeastern Texas...
* Until 845 PM CDT
* At 738 PM CDT, a severe thunderstorm was located 9 miles west of
Manchester, or 16 miles southeast of Hugo, moving east at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated. At 734 PM CDT, golf ball size hail was
reported 16 miles northeast of Paris, TX.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Idabel, Broken Bow, Manchester, Wright City, Valliant, Millerton,
Haworth, Garvin, Eagletown, Moon, Hochatown, Goodwater, Shinewell,
Woodland, Redland, Kanawha, Glover, America, Kiomatia and Oak Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3380 9449 3367 9531 3388 9531 3388 9528
3391 9528 3389 9527 3389 9525 3393 9525
3396 9523 3394 9516 3403 9516 3425 9463
TIME...MOT...LOC 0038Z 254DEG 36KT 3384 9532
HAIL...1.75IN
WIND...60MPH
$$
CN3 follow-up statements
074
WWUS54 KSHV 110104
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
804 PM CDT MON APR 10 2017
OKC089-TXC387-110145-
/O.CON.KSHV.SV.W.0085.000000T0000Z-170411T0145Z/
McCurtain OK-Red River TX-
804 PM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL MCCURTAIN AND NORTHWESTERN RED RIVER COUNTIES...
At 803 PM CDT, a severe thunderstorm was located 8 miles northeast of
Manchester, or 22 miles north of Clarksville, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Idabel, Broken Bow, Manchester, Wright City, Valliant, Millerton,
Haworth, Garvin, Eagletown, Moon, Hochatown, Goodwater, Shinewell,
Redland, Kanawha, Glover, America, Kiomatia, Oak Hill and Golden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3380 9449 3374 9517 3388 9531 3388 9528
3391 9528 3389 9527 3389 9525 3393 9525
3396 9523 3394 9516 3403 9516 3425 9463
TIME...MOT...LOC 0103Z 247DEG 33KT 3393 9508
HAIL...1.25IN
WIND...60MPH
$$
09130
WWUS54 KSHV 110119 RRA
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
819 PM CDT MON APR 10 2017
TXC387-110129-
/O.CAN.KSHV.SV.W.0085.000000T0000Z-170411T0145Z/
Red River TX-
819 PM CDT MON APR 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RED RIVER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
Red River County. Therefore, the warning for Red River County has
been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern Oklahoma...and northeastern Texas.
LAT...LON 3383 9450 3384 9497 3386 9497 3385 9499
3386 9500 3386 9504 3390 9506 3391 9508
3388 9508 3389 9510 3390 9510 3392 9508
3390 9512 3391 9513 3393 9512 3394 9514
3403 9514 3425 9463
TIME...MOT...LOC 0119Z 253DEG 26KT 3395 9494
$$
OKC089-110145-
/O.CON.KSHV.SV.W.0085.000000T0000Z-170411T0145Z/
McCurtain OK-
819 PM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL MCCURTAIN COUNTY...
At 819 PM CDT, a severe thunderstorm was located 7 miles northwest of
Idabel, or 24 miles north of Clarksville, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Idabel, Broken Bow, Wright City, Valliant, Millerton, Haworth,
Garvin, Eagletown, Farmers Hill, Hochatown, Goodwater, Shinewell,
Holly Creek, Glover, Oak Hill and Golden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3383 9450 3384 9497 3386 9497 3385 9499
3386 9500 3386 9504 3390 9506 3391 9508
3388 9508 3389 9510 3390 9510 3392 9508
3390 9512 3391 9513 3393 9512 3394 9514
3403 9514 3425 9463
TIME...MOT...LOC 0119Z 253DEG 26KT 3395 9494
HAIL...1.00IN
WIND...60MPH
$$
09497
WWUS54 KSHV 110136
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
836 PM CDT MON APR 10 2017
OKC089-110146-
/O.EXP.KSHV.SV.W.0085.000000T0000Z-170411T0145Z/
McCurtain OK-
836 PM CDT MON APR 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCCURTAIN COUNTY WILL
EXPIRE AT 845 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern Oklahoma...and northeastern Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.
LAT...LON 3383 9450 3384 9497 3386 9497 3385 9499
3386 9500 3386 9504 3390 9506 3391 9508
3388 9508 3389 9510 3390 9510 3392 9508
3390 9512 3391 9513 3393 9512 3394 9514
3403 9514 3425 9463
TIME...MOT...LOC 0136Z 254DEG 36KT 3399 9475
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 5:33 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 10, 5:33 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 533 PM CDT Mon Apr 10 2017 .AVIATION... Ongoing line of SHRA/TSRA noted northwest of ktxk early this evening gradually moving east northeast at 25 mph, with isolated -SHRA developing west of kshv/east of ktyr and kggg. Computer models continue to hint at the isolated activity congealing with the line of convection later this evening, and the line will expand from northeast to southwest to northwest of keld to ktyr aoa 11/01Z and affect all the terminals into tonight. kmlu will likely not see precipitation until around or shortly after midnight tonight. TSRA/+TSRA and moderate to large hail will be possible with this activity, especially early this evening, whereby late evening/early tonight -SHRA andvariable perhaps -TSRA will be more commonplace. Have tried to continue to convey in this TAF period the best time-frame the precipitation will affect each terminal, and when the threat will gradually diminish. Will of course amend as necessary. Otherwise, VFR CIGS and relatively light southerly winds occurring early this evening, but as the convection pass over the TAF sites, expect to see brief erratic/variable winds with speeds of 15-20 kts sustained with gusts of 30-40 kts. Once the convection exits the TAF sites, CIGS will drop to MVFR to possibly IFR overnight into Tuesday morning. CIGS will improve to MVFR by mid-late Tuesday morning and will be slow to improve to VFR. A Severe Thunderstorm Watch is in effect until 11 PM CDT across southeast OK, east TX, portions of deep east TX, portions of northwest LA and portions of southwest AR. && .PREV DISCUSSION... /issued 415 PM CDT Mon Apr 10 2017/ DISCUSSION... A quiet morning has quickly transitioned into an active afternoon with increasingly unstable conditions expanding eastward ahead of a cold front advancing across east central Texas and beginning to near our northeast Texas zones along I-30 and north into southeast Oklahoma. This is where we have already begun to see convection firing this afternoon with a few strong to severe storms advancing northeast generally along I-30. Hail has been the primary culprit thus far, and that trend will continue into the late afternoon and early evening hours with damaging wind threat becoming more likely as we go later into the evening. This threat will expand farther east to encompass the northwest half of our region including much of southwest Arkansas, extreme northwest Louisiana, and upper two thirds of northeast Texas. The general consensus among short range model progs is a linear complex will develop later this evening, thus the transition to more of a damaging wind threat. The severe threat will likely diminish after midnight as we lose the upper forcing and dynamics with the surface front stalling west of our region. Heavy rainfall does not appear to be a significant threat for our region, but we will also be monitoring the potential as well as the severe threat through this evening into the overnight hours with 1-2 inches of rainfall common for a good chunk of the region with isolated higher amounts possible. The threat of rain will continue through mid week as the front lingers before getting a secondary push southeastward on Tuesday through early Wednesday. Additional rainfall amounts are expected to be around an inch or less through early Wednesday. The rest of the week from Wednesday afternoon through Friday looks mostly dry with weak upper level ridging setting up across the region. This ridge will begin to shift east by late Friday into the weekend with the chance of showers and thunderstorms slowly creeping back into the forecast for Easter weekend ahead of the next frontal boundary. At this point, the weekend certainly doesn't look like a washout but the threat of isolated convection will exist as Gulf moisture increases and weak upper disturbances transition east in SW flow aloft. Rain chances will likely increase more so heading into early next week with the front inching closer to the region before stalling and lifting back north by the middle of next week. This will generally spell above normal temperatures for much of the forecast period with daytime highs in the 70s and 80s while overnight lows will mainly run in the 60s. && .PRELIMINARY POINT TEMPS/POPS... SHV 63 75 61 79 / 60 60 30 20 MLU 62 76 60 79 / 20 60 50 20 DEQ 59 72 56 75 / 80 40 10 20 TXK 62 70 58 76 / 80 60 20 20 ELD 62 71 59 77 / 60 60 40 20 TYR 63 74 61 78 / 80 50 20 20 GGG 63 74 61 78 / 80 50 20 20 LFK 65 78 62 82 / 60 50 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 29/19
Hazardous weather outlook, Apr 10, 12:11 PM CDT, 7 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1211 PM CDT Mon Apr 10 2017 ARZ050-051-059>061-070>073-LAZ001>004-010-011-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165>167-111715- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-De Soto-Red River- McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches- Shelby-Angelina-San Augustine-Sabine- 1211 PM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for portions of south central Arkansas...southwest Arkansas...northwest Louisiana...southeast Oklahoma...east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... A slight risk for severe thunderstorms will increase with mid to late afternoon heating, possibly leading to some isolated large hail. As thunderstorm coverage increases with a front approaching, clusters of thunderstorms may produce a damaging wind threat as well. The activity may merge into a broken line, but the cold front is fairly weak. The severe threat will lessen overnight as the front becomes stationary. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms will be ongoing in the four state area. The severe threat will remain low as the front remains stationary into mid week before slowly washing out. The next system of any significance will begin to take shape on Easter Sunday with an approaching southwest flow as an upper storm eases off the front range of the Rockies out into the Plains. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters may be needed late today and evening. LAZ005-006-012>014-017>022-111715- Lincoln-Union-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle- 1211 PM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for portions of north central Louisiana and northwest Louisiana. .DAY ONE...This Afternoon and Tonight... A few isolated thunderstorms may be possible this afternoon. The evening hours will see thunderstorms continue to expand across the region up until about midnight. Movement of thunderstorm activity will slow its eastward progression and weaken as the cold front becomes stationary later tonight just west of the region. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms may be ongoing in the four state area. The severe threat will remain low as the front remains stationary into mid week before slowly washing out. The next system of any significance will begin to take shape on Easter Sunday with an approaching southwest flow as an upper storm eases off the front range of the Rockies out into the Plains. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters will not be needed through tonight. 19
In the hours before
Local storm report, Apr 10, 4:56 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
456 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 3 SSW MILLERTON 33.94N 95.04W
04/10/2017 E0.75 INCH MCCURTAIN OK PUBLIC
PUBLIC REPORTS HAIL ON OKLAHOMA STATE
HIGHWAY 98.
&&
20Special weather statement, Apr 10, 5:54 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
554 PM CDT MON APR 10 2017
TXZ108>111-124-102345-
Camp TX-Wood TX-Franklin TX-Morris TX-Titus TX-
554 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...NORTHEASTERN
WOOD...MORRIS...CENTRAL TITUS AND CAMP COUNTIES UNTIL 645 PM CDT...
At 553 PM CDT, Doppler radar was tracking a strong thunderstorm over
Newsome, or near Leesburg, moving east at 35 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Mount Pleasant, Pittsburg, Winnsboro, Leesburg, Daingerfield, Lone
Star, Omaha, Cason, Cookville, Jenkins, Scroggins, Rocky Branch,
Newsome, Purley, Winfield, Miller's Cove, Rocky Mound, Hopewell,
Holly Springs and Monticello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
northeastern Texas.
LAT...LON 3308 9531 3333 9478 3303 9465 3293 9466
3290 9499 3290 9515 3289 9515 3288 9525
3302 9531
TIME...MOT...LOC 2253Z 253DEG 32KT 3300 9514
05Special weather statement, Apr 10, 6:45 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
645 PM CDT MON APR 10 2017
TXZ108>111-124-110030-
Camp TX-Wood TX-Franklin TX-Morris TX-Titus TX-
645 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...NORTHEASTERN
WOOD...CENTRAL MORRIS...TITUS AND CAMP COUNTIES UNTIL 730 PM CDT...
At 644 PM CDT, Doppler radar was tracking a strong thunderstorm near
Newsome, or near Leesburg, moving east at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mount Pleasant, Pittsburg, Winnsboro, Leesburg, Daingerfield, Lone
Star, Omaha, Cason, Cookville, Jenkins, Scroggins, Newsome, Purley,
Winfield, Miller's Cove, Rocky Mound, Hopewell, Monticello, Roeder
and Harvard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
northeastern Texas.
LAT...LON 3311 9531 3332 9481 3301 9465 3295 9465
3290 9501 3290 9515 3288 9515 3287 9525
3300 9531
TIME...MOT...LOC 2344Z 250DEG 30KT 3306 9514
05Special weather statement, Apr 10, 7:09 PM CDT, 30 minutes before
Special Weather Statement National Weather Service Shreveport LA 709 PM CDT MON APR 10 2017 TXZ136-137-150-110100- Gregg TX-Smith TX-Rusk TX- 709 PM CDT MON APR 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...NORTHWESTERN RUSK AND SOUTHWESTERN GREGG COUNTIES UNTIL 800 PM CDT... At 709 PM CDT, Doppler radar was tracking a strong thunderstorm near Arp, or 7 miles northeast of Whitehouse, moving east at 15 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Henderson, Kilgore, White Oak, Overton, New London, Arp, Clarksville City, Turnertown, Liberty City, Joinerville, New Chapel Hill and Laird Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 1100 PM CDT for northeastern Texas. LAT...LON 3217 9517 3237 9522 3252 9487 3216 9479 TIME...MOT...LOC 0009Z 259DEG 11KT 3228 9511 CN
Special weather statement, Apr 10, 7:21 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
721 PM CDT MON APR 10 2017
ARZ061-071-072-110100-
Lafayette AR-Nevada AR-Columbia AR-
721 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAFAYETTE...
SOUTHEASTERN NEVADA AND COLUMBIA COUNTIES UNTIL 800 PM CDT...
At 721 PM CDT, Doppler radar was tracking a strong thunderstorm near
Canfield, or 11 miles northwest of Springhill, moving northeast at 40
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Magnolia, Stamps, Waldo, McNeil, Taylor, Buckner, Willisville,
Bussey, Smithland, Canfield, Village, Macedonia, Calhoun, Mount
Vernon, Lerch, Laughlin, Waterloo, College Hill, State Line and
Medlock.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
southwestern Arkansas.
LAT...LON 3351 9311 3338 9312 3338 9298 3328 9298
3303 9354 3316 9370 3361 9321
TIME...MOT...LOC 0021Z 230DEG 34KT 3316 9355
CNLocal storm report, Apr 10, 7:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 2 NW PITTSBURG 33.02N 94.99W
04/10/2017 E1.75 INCH CAMP TX AMATEUR RADIO
GOLFBALL SIZE HAIL REPORTED ON COUNTY ROAD
2210.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 10:34 PM CDT | Special Weather Statement | SHV | McCurtain | 41 min |
| Apr 10, 7:09 PM CDT | Special Weather Statement | SHV | Gregg | 51 min |
| Apr 10, 7:13 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 47 min |
| Apr 10, 7:21 PM CDT | Tornado Warning | SHV | Gregg, Rusk, Smith | 24 min |
| Apr 10, 7:45 PM CDT | Tornado Warning | SHV | Gregg, Rusk | 30 min |
| Apr 10, 7:49 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Titus | 56 min |
| Apr 10, 8:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 49 min |
| Apr 10, 8:16 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Rusk | 29 min |
| Apr 10, 8:24 PM CDT | Special Weather Statement | SHV | Camp, Franklin, Gregg, Titus, Upshur | 36 min |
| Apr 10, 8:46 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Morris, Titus | 44 min |
| Apr 10, 9:01 PM CDT | Special Weather Statement | SHV | Harrison | 44 min |
| Apr 10, 9:13 PM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Panola, Rusk | 2 hr |
| Apr 10, 9:13 PM CDT | Special Weather Statement | SHV | Upshur | 47 min |
| Apr 10, 9:17 PM CDT | Severe Thunderstorm Warning | SHV | Upshur, Wood | 58 min |
| Apr 10, 9:20 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 40 min |
| Apr 10, 10:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Upshur | 35 min |
| Apr 10, 11:21 PM CDT | Special Weather Statement | SHV | Upshur | 39 min |
| Apr 11, 12:15 AM CDT | Special Weather Statement | SHV | Camp, Marion, Morris, Upshur | 30 min |
| Apr 11, 1:15 AM CDT | Special Weather Statement | SHV | Cass | 60 min |
| Apr 11, 1:41 AM CDT | Areal Flood Advisory | SHV | Bowie, Camp, Franklin, Morris, Titus, Wood | 2 hr |
| Apr 11, 5:08 AM CDT | Areal Flood Warning | SHV | Cass | 112 min |
| Apr 11, 5:18 AM CDT | Special Weather Statement | SHV | Nacogdoches, Panola, Shelby | 57 min |
| Apr 11, 6:55 AM CDT | River Flood Warning | SHV | Gregg | 49 hr |
| Apr 11, 7:05 AM CDT | Areal Flood Advisory | SHV | Gregg, Rusk, Smith, Upshur, Wood | 115 min |
| Apr 11, 10:02 AM CDT | River Flood Warning | SHV | Smith, Wood | 6 days |
| Apr 11, 2:18 PM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 6 days |
| Apr 11, 2:39 PM CDT | River Flood Warning | SHV | Bowie, Cass, Morris | 13 days |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.